Full and Elementary Nets over the Quotient Field of a Principal Ideal Ring


Тип публикации: статья из журнала

Год издания: 2018

Идентификатор DOI: 10.1007/s10958-018-3990-y

Аннотация: Let K be the quotient field of a principal ideal ring R, and let ? = (?ij) be a full (respectively, elementary) net of order n ? 2 (respectively, n ? 3) over K such that the additive subgroups ?ij are nonzero R-modules. It is proved that, up to conjugatio

Ссылки на полный текст


Журнал: Journal of Mathematical Sciences (United States)

Выпуск журнала: Vol. 234, Is. 2

Номера страниц: 141-147

ISSN журнала: 10723374

Издатель: Springer New York LLC


  • Dryaeva R.Y. (North-Ossetian State University, Vladicaucasus, Russian Federation)
  • Koibaev V.A. (North-Ossetian State University, South Mathematical Institute of the Russian Academy of Sciences, Vladicaucasus, Russian Federation)
  • Nuzhin Y.N. (Siberian Federal University, Krasnoyarsk, Russian Federation)

Вхождение в базы данных